# SDR CALA2018051501253

- Difficulty date: May 11, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 74,310 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852257
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-6494 OFF AIRCRAFT PART. CORROSION FOUND AFTER REMOVAL OF PART FOR F.O.M. AFT CARGO DOOR SILL (UPPER CHORD) CORROSION A T NUMEROUS LOCATIONS, TO INCLUDE UNDER NUTPLATES 5995-918 AFT CARGO DOOR SILL UPPER CHORD AT STA 1345-1465 RBL 22-5 CORROS ION REMOVAL FOUND OUT OF LIMITS IAW B757-200 SRM 53-60-15 FIG 10 1 L=.5, W=.5, D=.035. LOCATED NEW CHORD P/N 146N8522-57, PO SAG1 890693 IAW B757-200 SRM 51-40-05. SEE CARD 0019657 FOR REMOVAL A ND INSTALL.
